Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On analytic sets in topological spaces


Author: Maurice Sion
Journal: Trans. Amer. Math. Soc. 96 (1960), 341-354
MSC: Primary 28.10
DOI: https://doi.org/10.1090/S0002-9947-1960-0131507-1
MathSciNet review: 0131507
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Choquet, Ensembles boréliens et analytiques dans les espaces topologiques, C. R. Acad. Sci. Paris, vol. 232 (1951) pp. 2174-2176. MR 0041911 (13:19e)
  • [2] -, Theory of capacities, Ann. Inst. Fourier, Grenoble, vol. 5 (1953-1954) pp. 131-295. MR 0080760 (18:295g)
  • [3] -, Ensembles $ K$-analytiques et $ K$-sousliniens. Cas général et cas métrique, Ann. Inst. Fourier vol. 9 (1959) pp. 75-81. MR 0112843 (22:3692a)
  • [4] F. Hausdorff, Mengenlehre, 3rd ed., Berlin, 1935.
  • [5] N. Luzin, Leçons sur les ensembles analytiques et leurs applications, Paris, 1930.
  • [6] S. Saks, Theory of the integral, Warsaw, 1937, p. 50.
  • [7] W. Sierpiński, Les ensembles projectifs et analytiques, Paris, 1950.
  • [8] V. E. Šneider, Continuous images of Suslin and Borel sets. Metrization theorems (in Russian), Dokl. Akad. Nauk SSSR (N.S.) vol. 50 (1945) pp. 77-79. MR 0053493 (14:782d)
  • [9] -, Descriptive theory of sets in topological spaces (in Russian), Dokl. Akad. Nauk SSSR (N.S.) vol. 50 (1945) pp. 81-83. MR 0053494 (14:782e)
  • [10] -, Descriptive theory of sets in topological spaces (in Russian), Uĉ. Zap. Moskov. Gos. Univ. vol. 135, tom II (1948) pp. 37-85. MR 0033874 (11:506b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.10

Retrieve articles in all journals with MSC: 28.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0131507-1
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society